# SDR IXXA110028O

- Difficulty date: March 13, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 76,597 hours, 19,529 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X702256C
- Part serial: A81569
- Condition: Failed
- Location: Recirculation
- Part time: 76,597 hours, 19,529 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, WITH THE RT RECIRCULATION FAN ON HAS A STRONG ELECTRICAL ODOR, WHEN TURNED OFF ODOR WENT AWAY.  THE CREW LANDED WITHOUT FURTHER INCIDENT. MX DEFERRED THE RT RECIRCULATION FAN IAW MEL 21-16-01.  MX REPLACED RECIRCULATION FAN. OPS CHECK GOOD IAW MM 21-21-1.
